# SDR UHLA2010031800024

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 2,514 hours, 2,131 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, RECEIVED MASTER WARNING FOR AN OPEN REAR SERVICE DOOR, LT.  THE PROCEDURES IN QRH WERE REFERENCED; DECLARED AN EMERGENCY AND DIVERTED TO SDF.  MAINTENANCE CONFIRMED THERE WAS NO MECHANICAL DAMAGE TO THE LOCKING MECHANISM AND DEFERRED THE DOOR INDICATION.
